# SDR DALA1110516302

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 90,884 hours, 23,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT MAIN DECK CABIN DOOR FORWARD FRAME CRACK BS 808 S-25R-26R L=0.  DO THE VERTICAL FRAME WEB REPAIR PER SRM52-10-02 REPAIR 2 FIG 201.  THIS IS A CATEGORY "B" REPAIR INSPECTION THRESHOLD: 15000 DOOR FLIGHT CYCLES METHOD: INTERNAL AND EXTERNAL DETAILED VISUAL INSPECTION INTERVAL:  000 DOOR FLIGHT CYCLES.  P/N 65B04311-12 S/N001239.
